Nemparaméteres függvénybecslések

Antos, András and Pintér, M. (2004) Nemparaméteres függvénybecslések. ALKALMAZOTT MATEMATIKAI LAPOK, 21 (1). pp. 99-129.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:16
Last Modified: 11 Dec 2012 15:16
URI: http://eprints.sztaki.hu/id/eprint/3603

Update Item Update Item